Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dizziness after stop taking ciprolex. Is this a side effect while tapering the medication?

i have recently gone off of ciprolex. I was experiencing dizzy spells that seem to be in one side of my head, in short bursts. i call them spacers as they come all the time and i m not quite there for a second then i m back. I experienced this while on the drug, so for two wks reduced the dose, then stopped completely. I am still experiencing these spacers even as i type. My question is , is this a symptom of having this drug in my system or of going off of it so quickly?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Ciprolex is a selective soerotonin reuptake inhibitor used for psychological disorders like dippression, Si in the begening it can have feeling of sleepy ness that you might have thought to be giddy ness. Taking it to be side effect you thought of discontinuing, while veining you had bouts of less dose so you named it to be other symptom.
You inform your doctor about this and continue taking it in prescribed dose for the period of recommendation to get an optimum theraputic effect.
I hope you have under stood my reply , and thanks for calling.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor